MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FOUNDATION (FMP) HIP; LINER, ACETABULAR, NON-HOODED, NEUTRAL, HXL/FMP, 36MM ID, MP9

ENCORE MEDICAL L.P. FOUNDATION (FMP) HIP; LINER, ACETABULAR, NON-HOODED, NEUTRAL, HXL/FMP, 36MM ID, MP9
Model Number 931-36-256
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was patient was having chronic dislocations.The previous surgery and the revision detailed in this investigation occurred over 10 months and 3 weeks apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr), shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to chronic dislocation.There were no findings during this investigation that indicate that the reported device was defective.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Revision surgery - due to patient having chronic dislocation.

Brand Name
FOUNDATION (FMP) HIP
Common Device Name
LINER, ACETABULAR, NON-HOODED, NEUTRAL, HXL/FMP, 36MM ID, MP9
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key8711979
Report Number1644408-2019-00541
Device Sequence Number2298907
Product Code LPH
UDI-Device Identifier00888912099547
UDI-Public(01)00888912099547
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K072154
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/11/2022
Device Model Number931-36-256
Device Catalogue Number931-36-256
Device Lot Number693F1103
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2019
Initial Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-363. LOT # 868B1088
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR